Bavula, V.V. (2014) The groups of automorphisms of the Lie algebras of triangular polynomial derivations. Journal of Pure and Applied Algebra, 218 (5). 829 - 851. ISSN 0022-4049
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2014. Elsevier. This is an author produced version of a paper subsequently published in Journal of Pure and Applied Algebra. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 08 Sep 2014 12:39 |
Last Modified: | 16 Nov 2016 10:16 |
Published Version: | http://dx.doi.org/10.1016/j.jpaa.2013.10.004 |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1016/j.jpaa.2013.10.004 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:79419 |